Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2009 | Volume: 2 | Issue: 1 | Page No.: 9-14
DOI: 10.3923/ajms.2009.9.14
An Analytic Proof of Bugeaud-Mignotte Theorem
Jamel Ghanouchi

Abstract:
The Bugeaud-Mignotte theorem concerns the Diophantine equation , when X = 10. It includes the fact that any integer greater than 2 and with all digits equal to 1 in base ten cannot be a pure power. It means that does not exist Y an integer strictly greater than 1 and q an integer strictly greater than 1 for which Yq is a number with all digits equal to 1 in base ten.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Jamel Ghanouchi , 2009. An Analytic Proof of Bugeaud-Mignotte Theorem. Asian Journal of Mathematics & Statistics, 2: 9-14.

DOI: 10.3923/ajms.2009.9.14

URL: https://scialert.net/abstract/?doi=ajms.2009.9.14

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom